# SDR UHLA2013042400190

- Difficulty date: April 24, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N810MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000026
- Aircraft time: 21,536 hours, 14,321 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK, LEFT HORIZONTAL L/E INTERNAL RIB 4 HAS CRACKS.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW SRM II 51-41-02, COMPLIES WITH ETD2013-170-0008265.
